# SDR CALA2024050601328

- Difficulty date: May 3, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 47,290 hours, 27,788 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 457825
- Condition: Missing
- Location: Under Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 CAP, COUPLING REFUEL UNDER WING - REPORTED MISSING BY FUEL VENDOR. FUEL CAP IS ON  AIRCRAFT FUEL CAP LANYARD IS BROKEN,REPLACED FUEL CAP LANDARD. SEE PHOTOS
